Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts



Volume 3,     Number 2,     Spring 1995



   The contents of this issue of the Canadian Applied Mathematics Quarterly consist of the Proceedings of the G.J.Butler Workshop in Mathematical Biology, held at the Fields Institute for Research in Mathematical Sciences, Waterloo, Ontario, May 26-29, 1993.

   The editors of the Proceedings wish to acknowledge, with thanks, the generous support of the Fields Institute and their invitation to organize this workshop. In addition we acknowledge CAMQ, the University of Alberta and York University for providing additional support.


H.I. Freedman
J. Wu
University of Alberta
York University
North York

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)